Optimal approximation of skorohod integrals

Neuenkirch, Andreas ; Parczewski, Peter

DOI: https://doi.org/10.1007/s10959-016-0716-2
URL: https://link.springer.com/article/10.1007%2Fs10959...
Additional URL: https://arxiv.org/abs/1609.09282
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Journal of Theoretical Probability
Volume: 31
Issue number: 1
Page range: 206-231
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0894-9840 , 1572-9230
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II: Stochastische Numerik (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Neuenkirch, Andreas ; Parczewski, Peter

Google Scholar: Neuenkirch, Andreas ; Parczewski, Peter

ORCID: Neuenkirch, Andreas ORCID: 0000-0002-0419-1225 ; Parczewski, Peter

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item